Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions
HTML articles powered by AMS MathViewer

by Si Duc Quang PDF
Proc. Amer. Math. Soc. 147 (2019), 1657-1669 Request permission

Abstract:

In this article, we establish some new second main theorems for meromorphic mappings of $\mathbf {C}^m$ into $\mathbf {P}^n(\mathbf {C})$ and moving hyperplanes with truncated counting functions. Our results are improvements of the previous second main theorems for moving hyperplanes with truncated (to level $n$) counting functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H30, 32A22, 30D35
  • Retrieve articles in all journals with MSC (2010): 32H30, 32A22, 30D35
Additional Information
  • Si Duc Quang
  • Affiliation: Department of Mathematics, Hanoi National University of Education, 136-Xuan Thuy, Cau Giay, Hanoi, Vietnam – and – Thang Long Institute of Mathematics and Applied Sciences, Nghiem Xuan Yem, Hoang Mai, Hanoi, Vietnam
  • Email: quangsd@hnue.edu.vn
  • Received by editor(s): July 11, 2018
  • Received by editor(s) in revised form: August 20, 2018
  • Published electronically: January 9, 2019
  • Additional Notes: This research was funded by the Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.04-2018.01.
  • Communicated by: Filippo Bracci
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1657-1669
  • MSC (2010): Primary 32H30, 32A22; Secondary 30D35
  • DOI: https://doi.org/10.1090/proc/14377
  • MathSciNet review: 3910430